List of publications (Yasuyuki Kawahigashi)

All the papers in MathSciNet

All the papers in MathSciNet with Reviews

Author Citations for Y. Kawahigashi on MathSciNet

LaTeX file of the list PDF file of the list

List of publications

[1] Centrally ergodic one-parameter automorphism groups on semifinite injective von Neumann algebras,
Math. Scand. 64 (1989), 285-299. PDF file MathScand website MathSciNet

[2] One-parameter automorphism groups of the hyperfinite type II1 factor,
J. Operator Theory 25 (1991), 37-59. PDF file JOT website MathSciNet

[3] One-parameter automorphism groups of the injective II1 factor arising from the irrational rotation C*-algebra,
Amer. J. Math. 112 (1990), 499-524. PDF file JSTOR MathSciNet

[4] One-parameter automorphism groups of the injective II1 factor with Connes spectrum zero,
Canad. J. Math. 43 (1991), 108-118. PDF file CJM site MathSciNet

[5] (with C. E. Sutherland, M. Takesaki) The structure of the automorphism group of an injective factor and the cocycle conjugacy of discrete abelian group actions,
Acta Math. 169 (1992), 105-130. PDF file Springer LINK MathSciNet

[6] Cohomology of actions of discrete groups on factors of type II1,
Pacific J. Math. 149 (1991), 303-317. PDF file Project Euclid MathSciNet

[7] (with M. Takesaki) Compact abelian group actions on injective factors,
J. Funct. Anal. 105 (1992), 112-128. PDF file ScienceDirect MathSciNet

[8] Automorphisms commuting with a conditional expectation onto a subfactor with finite index,
J. Operator Theory 28 (1992), 127-145. PDF file JOT website MathSciNet

[9] Group actions on injective factors,
"Current Topics in Operator Algebras", World Scientific Publishing, (1991), 2-12. PDF file MathSciNet

[10] On flatness of Ocneanu's connections on the Dynkin diagrams and classification of subfactors,
J. Funct. Anal. 127 (1995), 63-107. PDF file ScienceDirect MathSciNet

[11] (with M. Izumi) Classification of subfactors with the principal graph Dn(1),
J. Funct. Anal. 112 (1993), 257-286. PDF file ScienceDirect MathSciNet

[12] Exactly solvable orbifold models and subfactors,
"Functional Analysis and Related Topics", Lect. Notes in Math. 1540, Springer Verlag, (1992), 127-147. PDF file Springer LINK MathSciNet

[13] (with D. E. Evans) Orbifold subfactors from Hecke algebras,
Commun. Math. Phys. 165 (1994), 445-484. PDF file Project Euclid MathSciNet

[14] Centrally trivial automorphisms and an analogue of Connes's χ(M) for subfactors,
Duke Math. J. 71 (1993), 93-118. PDF file Porject Euclid MathSciNet

[15] (with D. E. Evans) From subfactors to 3-dimensional topological quantum field theories and back --- a detailed account of Ocneanu's theory ---,
Internat. J. Math. 6 (1995), 537-558. PDF file IJM website MathSciNet

[16] (with D. E. Evans) Subfactors and conformal field theory,
"Quantum and non-commutative analysis", Kluwer Academic (1993), 341-369. PDF file MathSciNet

[17] (with D. E. Evans) The E7 commuting squares produce D10 as principal graph,
Publ. RIMS Kyoto Univ. 30 (1994), 151-166. PDF file EMS MathSciNet

[18] Classification of paragroup actions on subfactors,
Publ. RIMS Kyoto Univ. 31 (1995), 481-517. PDF file EMS MathSciNet

[19] Paragroups and their actions on subfactors,
"Subfactors", World Scientific (1994), 64-84. PDF file MathSciNet

[20] Paragroups as quantized Galois groups of subfactors,
Sugaku Exp. 9 (1996), 21-35. (Translation of the original Japanese articile in Sugaku 45 (1993), 346-358.) PDF file MathSciNet

[21] (with D. E. Evans) On Ocneanu's theory of asymptotic inclusions for subfactors, topological quantum field theories and quantum doubles,
Internat. J. Math. 6 (1995), 205-228. PDF file IJM website MathSciNet

[22] Orbifold subfactors, central sequences, and the relative Jones invariant kappa,
Internat. Math. Res. Notices (1995), 129-140. PDF file Oxford website MathSciNet

[23] Classification of approximately inner automorphisms of subfactors,
Math. Ann. 308 (1997), 425-438. PDF file Springer LINK MathSciNet

[24] (with D. E. Evans) "Quantum symmetries on operator algebras" (848 pages),
Oxford University Press, 1998. MathSciNet

[25] (with D. E. Evans) Orbifold subfactors from Hecke algebras II,
Commun. Math. Phys. 196 (1998), 331-361. PDF file funct-an/9702018 Springer LINK MathSciNet

[26] Quantum doubles and orbifold subfactors,
"Operator Algebras and Quantum Field Theory", S. Doplicher, R. Longo, J. Roberts, L. Zsido eds, International Press (1997), 271-283. PDF file MathSciNet

[27] Subfactors and paragroup theory,
"Operator Algebras and Operator Theory", (Contemp. Math. 228) (1998), 179-188. PDF file MathSciNet

[28] Quantum Galois correspondence for subfactors,
J. Funct. Anal. 167 (1999), 481-497. PDF file ScienceDirect Academic Press IDEAL MathSciNet

[29] (with J. Böckenhauer, D. E. Evans) On α-induction, chiral generators and modular invariants for subfactors,
Commun. Math. Phys. 208 (1999), 429-487. PDF file math.OA/9904109 Springer LINK MathSciNet

[30] (with R. Longo, M. Müger) Multi-interval subfactors and modularity of representations in conformal field theory,
Commun. Math. Phys. 219 (2001), 631-669. PDF file math.OA/9903104 Springer LINK MathSciNet

[31] (with J. Böckenhauer, D. E. Evans) Chiral structure of modular invariants for subfactors,
Commun. Math. Phys. 210 (2000), 733-784. PDF file math.OA/9907149 Springer LINK MathSciNet

[32] (with J. Böckenhauer, D. E. Evans) Longo-Rehren subfactors arising from α-induction,
Publ. RIMS Kyoto Univ. 37 (2001), 1-35. PDF file math.OA/0002154 EMS MathSciNet

[33] Braiding and nets of factors on the circle,
"Operator Algebras and Applications", H. Kosaki, ed. Adv. Stud. Pure Math. 38 (2004), 219-228. PDF file MathSciNet

[34] Braiding and extensions of endomorphisms of subfactors,
"Mathematical Physics in Mathematics and Physics", R. Longo ed., The Fields Institute Communications 30, AMS Publications (2001), 261-269. PDF file MathSciNet

[35] Generalized Longo-Rehren subfactors and α-induction,
Commun. Math. Phys. 226 (2002), 269-287. PDF file math.OA/0107127 Springer LINK MathSciNet

[36] (with R. Longo) Classification of local conformal nets: Case c < 1,
Ann. of Math. 160 (2004), 493-522. PDF file math-ph/0201015 Annals website MathSciNet

[37] Conformal quantum field theory and subfactors,
Acta Math. Sin. 19 (2003), 557-566. PDF file Springer LINK MathSciNet

[38] (with N. Sato, M. Wakui) (2+1)-dimensional topological quantum field theory from subfactors and Dehn surgery formula for 3-manifold invariants,
Adv. Math. 195 (2005), 165-204. math.OA/0208238. ScienceDirect MathSciNet

[39] Classification of operator algebraic conformal field theories,
"Advances in Quantum Dynamics", Contemp. Math. 335 (2003), 183-193. PDF file math.OA/0211141 MathSciNet

[40] (with R. Longo) Classification of two-dimensional local conformal nets with c < 1 and 2-cohomology vanishing for tensor categories,
Commun. Math. Phys. 244 (2004), 63-97. PDF file math-ph/0304022 Springer LINK MathSciNet

[41] Subfactor theory and its applications --- operator algebras and quantum field theory ---,
"Selected Papers on Differential Equations Analysis", Amer. Math. Soc. Transl. 215, Amer. Math. Soc. (2005), 97-108. PDF file MathSciNet

[42] Topological quantum field theories and operator algebras,
"Quantum Field Theory and Noncommutative Geometry", Lect. Notes in Phys. 662, Springer Verlag (2005), 241-253. PDF file math.OA/0306112 Springer LINK MathSciNet

[43] Classification of operator algebraic conformal field theories in dimensions one and two,
"XIVth International Congress on Mathematical Physics", 476-485, World Scientific (2005). PDF file math-ph/0308029 MathSciNet

[44] (with R. Longo) Noncommutative spectral invariants and black hole entropy,
Commun. Math. Phys. 257 (2005), 193-225. PDF file math-ph/0405037 Springer LINK MathSciNet

[45] (with R. Longo) Local conformal nets arising from framed vertex operator algebras,
Adv. Math. 206 (2006), 729-751. PDF file math.OA/0407263 ScienceDirect MathSciNet

[46] (with R. Longo, U. Pennig, K.-H. Rehren) Classification of non-local chiral CFT with c<1,
Commun. Math. Phys. 271 (2007), 375-385. PDF file math.OA/0505130 Springer LINK MathSciNet

[47] Conformal field theory and operator algebras,
"New Trends in Mathematical Physics", Springer (2009), 345-356. PDF file arXiv:0704.0097 Springer LINK

[48] (with S. Carpi, R. Longo) Structure and classification of superconformal nets,
Ann. Henri Poincaré 9 (2008), 1069-1121. arXiv:0705.3609 Springer LINK MathSciNet

[49] Superconformal field theory and operator algebras,
"Noncommutativity and Singularities", Adv. Stud. Pure Math. 55, (2009), 69-81. MathSciNet PDF file

[50] (with S. Carpi, R. Hillier, R. Longo) Spectral triples and the super-Virasoro algebra,
Commun. Math. Phys. 295 (2010), 71-97. arXiv:0811.4128 Springer LINK MathSciNet

[51] From operator algebras to superconformal field theory,
J. Math. Phys. 51 (2010), 015209. arXiv:1003.2925 AIP website MathSciNet

[52] (with S. Carpi, R. Longo) On the Jones index values for conformal subnets,
Lett. Math. Phys. 92 (2010), 99-108. arXiv:1002.3710 Springer LINK MathSciNet

[53] (with S. Carpi, R. Longo) How to add a boundary condition,
Commun. Math. Phys. 322 (2013), 149-166. arXiv:1205.3924 Springer LINK MathSciNet

[54] (with S. Carpi, R. Hillier, R. Longo, F. Xu) N=2 superconformal nets,
Commun. Math. Phys. (to appear) arXiv:1207.2398 Springer LINK

[55] (with N. Suthichitranont) Construction of holomorphic local conformal framed nets,
Internat. Math. Res. Notices 2014 (2014), 2924-2943. arXiv:1212.3771 Oxford University Press MathSciNet.

[56] (with Y. Ogata, E. Størmer) Normal states of type III factors,
Pacific J. Math. 267 (2014), 131-139. arXiv:1301.5737 Pacific Jouranl Site MathSciNet

[57] (with M. Bischoff, R. Longo, K.-H. Rehren) Phase boundaries in algebraic conformal QFT,
arXiv:1405.7863

[58] (with M. Bischoff, R. Longo, K.-H. Rehren) Tensor categories and endomorphisms of von Neumann algebras (with applications to Quantum Field Theory),
SpringerBriefs in Mathematical Physics (to appear as a book) arXiv:1407.4793

[59] (with M. Bischoff, R. Longo) Characterization of 2D rational local conformal nets and its boundary conditions: the maximal case,
arXiv:1410.8848

Back to the Home Page of Kawahigashi.